# SDR CA060801004

- Difficulty date: July 22, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,457 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tail Boom
- Part time: 16,806 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND FROM THE AFT TOP RIVET HOLE. THE CRACK STARTS AT THE TOP OF THE FITTING AND TRAVELS DOWNWARD THROUGH THE RIVET HOLE AND APPROXIMATELY .2500 FURTHER. (TC NR 20060801004)
